# SDR SWAA2020012874766

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 46,961 hours, 28,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT M01670 AND M01673 WILL NOT ILLUMINATE EMERGENCY LIGHTS FOR 15 MINUTES.   REMOVED AND REPLACED PER AMM 33-51-06
